MathSciNet Relay Station
MathSciNet bibliographic data
MR1946347 (2004g:14043) 14J32 (14J60)
Nakashima, Tohru Reflection of sheaves on a Calabi-Yau variety. Asian J. Math. 6 (2002), no. 3, 567–577.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement